# SDR CALA2014022190429

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 60,609 hours, 7,003 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CM CHECK FOUND 49F, 40B, 43C, 50K, 56K, 60H & 50J DPCU SHROUD CRACKED.  REPLACED & CHECKED OK
